Strongly homotopically stabile points

A. Lelek

Colloquium Mathematicae (1977)

  • Volume: 37, Issue: 2, page 193-203
  • ISSN: 0010-1354

How to cite

top

A. Lelek. "Strongly homotopically stabile points." Colloquium Mathematicae 37.2 (1977): 193-203. <http://eudml.org/doc/264735>.

@article{A1977,
author = {A. Lelek},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {193-203},
title = {Strongly homotopically stabile points},
url = {http://eudml.org/doc/264735},
volume = {37},
year = {1977},
}

TY - JOUR
AU - A. Lelek
TI - Strongly homotopically stabile points
JO - Colloquium Mathematicae
PY - 1977
VL - 37
IS - 2
SP - 193
EP - 203
LA - eng
UR - http://eudml.org/doc/264735
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.